Alert archive / Utah / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 32, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 21, 2009, 5:53 PM MDT for 5 counties in Utah. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2009, 5:53 PM MDT (23:53 UTC)
- Expired
- Jun 21, 2009, 6:45 PM MDT
- In force
- 52 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Box Elder County, UT, Cache County, UT, Morgan County, UT, Rich County, UT, Weber County, UT
The radar
The Salt Lake City radar (KMTX), 74 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 6:54 PM MDT | HAIL 0.25 | Eden, UT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 2:41 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 11.9 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1578 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KSLC 212353 SVRSLC UTC003-005-029-033-057-220045- /O.NEW.KSLC.SV.W.0032.090621T2353Z-090622T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 553 PM MDT SUN JUN 21 2009 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL BOX ELDER COUNTY IN UTAH SOUTHEASTERN CACHE COUNTY IN UTAH NORTH CENTRAL MORGAN COUNTY IN UTAH WEST CENTRAL RICH COUNTY IN UTAH EASTERN WEBER COUNTY IN UTAH * UNTIL 645 PM MDT * AT 551 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NORDIC VLY TO 11 MILES SOUTHEAST OF NORDIC VLY...OR ALONG A LINE EXTENDING FROM 13 MILES SOUTHEAST OF BRIGHAM CITY TO 13 MILES NORTH OF MORGAN...AND MOVING NORTHEAST AT 25 MPH. THESE STORMS HAVE PRODUCED QUARTER SIZED HAIL. * SEVERE THUNDERSTORMS WILL BE NEAR... POWDER MOUNTAIN... STATE ROUTE 39... MONTE CRISTO SUMMIT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR CENTRAL UTAH AND SOUTHWEST WYOMING. && LAT...LON 4169 11165 4147 11116 4117 11166 4139 11191 TIME...MOT...LOC 2351Z 223DEG 23KT 4139 11182 4124 11166 $$ ROGOWSKI
1 follow-up statement
000 WWUS55 KSLC 220022 SVSSLC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 622 PM MDT SUN JUN 21 2009 UTC005-029-033-057-220045- /O.CON.KSLC.SV.W.0032.000000T0000Z-090622T0045Z/ RICH UT-MORGAN UT-WEBER UT-CACHE UT- 622 PM MDT SUN JUN 21 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR SOUTHEASTERN CACHE...NORTHEASTERN WEBER...NORTHEASTERN MORGAN AND WEST CENTRAL RICH COUNTIES... AT 621 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NORTHEASTERN WEBER COUNTY TO NORTHEASTERN MORGAN COUNTY...MOVING NORTHEAST AT 20 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... POWDER MOUNTAIN... STATE ROUTE 39... MONTE CRISTO SUMMIT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR CENTRAL UTAH AND SOUTHWEST WYOMING. && LAT...LON 4138 11172 4163 11153 4147 11116 4122 11157 TIME...MOT...LOC 0022Z 245DEG 16KT 4142 11160 4135 11138 $$ ROGOWSKI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:52 PM MDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 21, 4:52 PM MDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 452 PM MDT SUN JUN 21 2009 .SYNOPSIS...AN UPPER LEVEL TROUGH WILL CONTINUE TO SLIDE ACROSS NORTHWEST UTAH THIS EVENING...PUSHING A COLD FRONT ACROSS THE AREA. THIS WILL BE FOLLOWED BY BUILDING HIGH PRESSURE FOR THE EARLY PART OF THE WEEK. MOISTURE WILL WORK NORTH OUT OF ARIZONA MIDWEEK...AND REMAIN OVER THE AREA PRODUCING SHOWER AND THUNDERSTORM ACTIVITY THROUGH THE BALANCE OF THE WEEK. && .DISCUSSION...SOUTHWEST FLOW REMAINS IN PLACE ACROSS THE CWA AS AN UPPER LEVEL TROUGH WITH EMBEDDED SHORTWAVES CONTINUE TO SLOWLY MOVE ACROSS THE GREAT BASIN. FAIRLY SIGNIFICANT MOISTURE WITH PW NEAR 0.75 INCHES REMAIN OVER NORTHERN UTAH WHILE A DRIER AIRMASS OF LESS THAN 0.33 INCHES OF PW CONTINUES TO SPREAD ACROSS SOUTHWEST UTAH. THIS HAS LIMITED CONVECTION MAINLY TO THE NORTH AND EAST TODAY. THERE ARE TWO SEPARATE AREAS OF CONCERN REGARDING CONVECTION THIS AFTERNOON AND EVENING. THE FIRST AREA WOULD BE EAST-CENTRAL AND NORTHEASTERN PORTIONS OF THE CWA WHERE STRONG AND LOCALLY SEVERE THUNDERSTORMS OCCURRED THIS AFTERNOON UNDERNEATH THE UPPER JET POSITION. THIS JET WILL LIFT NORTHWARD THIS EVENING...SO EXPECT THUNDERSTORM DEVELOPMENT TO DECREASE ACROSS THE EAST-CENTRAL ZONES WHILE INCREASING ACROSS THE NORTHEAST. THE SECOND AREA WOULD BE NORTHWEST UTAH WHERE SHORTWAVE AND ASSOCIATED VORT LOBE IS SLIDING ACROSS THE AREA. THIS WILL PUSH A COLD FRONT THROUGH NORTHERN UTAH THIS EVENING AND THROUGH CENTRAL UTAH OVERNIGHT. A LINE OF THUNDERSTORMS HAS ALREADY DEVELOPED NEAR THIS BOUNDARY...WITH SEVERE THUNDERSTORMS ALSO A STRONG POSSIBILITY THROUGH THE EVENING HOURS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. HIGH PRESSURE WILL BUILD ACROSS THE AREA THROUGH THE FIRST HALF OF THE WEEK WITH WARMER AND DRIER CONDITIONS. AN UPPER LOW WILL THEN SLOWLY MOVE INLAND FROM THE CALIFORNIA COAST. MOISTURE WILL GRADUALLY SPREAD INTO THE AREA FROM THE SOUTH FOR THE LATTER PART OF THE WEEK. && .AVIATION...SOUTH WINDS ARE EXPECTED TO CONTINUE THROUGH EARLY THIS EVENING AT THE SLC TERMINAL. A COLD FRONT WILL THEN SHIFT WINDS TO THE NORTHWEST NEAR 01-03Z. HOWEVER...NEARBY THUNDERSTORMS WILL BRING ERRATIC AND GUSTY WINDS TO THE TERMINAL. THERE IS A 30 PERCENT CHANCE OF THUNDERSTORMS DIRECTLY IMPACTING THE TERMINAL THIS EVENING. BRIEF MVFR CONDITIONS CAN BE EXPECTED WITH THE STRONGER STORMS...OTHERWISE VFR CONDITIONS WILL PREVAIL. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...SEVERE THUNDERSTORM WATCH UNTIL 9 PM TODAY FOR UTZ001>011. WY...SEVERE THUNDERSTORM WATCH UNTIL 9 PM TODAY FOR WYZ021. && CHENG/MERRILL FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Jun 21, 7:02 AM MDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 702 AM MDT SUN JUN 21 2009 UTZ001>012-014-015-517-WYZ021-221315- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SANPETE/SEVIER VALLEYS- WEST CENTRAL UTAH-CENTRAL MOUNTAINS-SOUTHWEST WYOMING- 702 AM MDT SUN JUN 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHERN UTAH...AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT AREAS OF SHOWERS AND ISOLATED THUNDERSTORMS EARLY THIS MORNING WILL BECOME MORE NUMEROUS ACROSS NORTHERN UTAH AND SOUTHWEST WYOMING THIS AFTERNOON THROUGH THIS EVENING. LOCALLY HEAVY RAIN MAY ACCOMPANY SOME OF THE STRONGER STORMS LATE THIS AFTERNOON THROUGH EARLY THIS EVENING. PRECIPITATION WILL DECREASE FROM THE WEST LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HIGH PRESSURE ALOFT WILL EXPAND INTO THE GREAT BASIN BEGINNING MONDAY. TEMPERATURES WILL WARM TO SEASONAL NORMS EARLY IN THE WEEK...THEN EXCEED THE NORMS BY MIDWEEK. AFTERNOON AND EVENING MOUNTAIN THUNDERSTORMS ARE EXPECTED BEGINNING TUESDAY AND CONTINUING INTO THE FIRST HALF OF THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. UTZ013-016-019>021-518-221315- SAN RAFAEL SWELL-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-SOUTHERN MOUNTAINS- 702 AM MDT SUN JUN 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH... SOUTHERN UTAH AND SOUTHWEST UTAH. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL FORM THIS MORNING...THEN DECREASE IN AREAL COVERAGE DURING THE AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HIGH PRESSURE ALOFT WILL EXPAND INTO THE SOUTHERN HALF OF UTAH EARLY IN THE COMING WEEK. WARM TEMPERATURES ARE EXPECTED DURING THE WEEK. SHOWERS AND THUNDERSTORMS WILL INCREASE DURING THE WEEK AS MOISTURE WORKS NORTH INTO AND THROUGH SOUTHERN UTAH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Special weather statement, Jun 21, 4:52 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
452 PM MDT SUN JUN 21 2009
WYZ021-212300-
SOUTHWEST WYOMING WY-
452 PM MDT SUN JUN 21 2009
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UINTA COUNTY UNTIL
500 PM MDT...
AT 451 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES EAST OF WOODRUFF...OR 17 MILES SOUTHEAST
OF RANDOLPH...MOVING NORTHEAST AT 30 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
RURAL NORTHWESTERN UINTA COUNTY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4157 11070 4142 11087 4152 11106 4159 11101
4159 11071
TIME...MOT...LOC 2252Z 215DEG 26KT 4155 11089
MERRILLSpecial weather statement, Jun 21, 4:55 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
455 PM MDT SUN JUN 21 2009
UTZ007-WYZ021-220000-
SOUTHWEST WYOMING WY-WASATCH MOUNTAINS I-80 NORTH UT-
455 PM MDT SUN JUN 21 2009
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN UINTA AND
SOUTHERN RICH COUNTIES UNTIL 600 PM MDT...
AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF WOODRUFF...OR 16 MILES
SOUTHWEST OF RANDOLPH...MOVING NORTHEAST AT 20 MPH.
THE STORM WILL BE NEAR WOODRUFF BY 525 PM.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WOODRUFF...
RANDOLPH...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4186 11107 4179 11103 4159 11104 4159 11093
4158 11093 4136 11129 4148 11145
TIME...MOT...LOC 2254Z 226DEG 19KT 4145 11132
MERRILLSpecial weather statement, Jun 21, 5:12 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 512 PM MDT SUN JUN 21 2009 UTZ001-007-212345- CACHE VALLEY/UTAH PORTION UT-WASATCH MOUNTAINS I-80 NORTH UT- 512 PM MDT SUN JUN 21 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CACHE AND EXTREME EASTERN BOX ELDER COUNTIES UNTIL 545 PM MDT... AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF HYRUM...OR 12 MILES EAST OF BRIGHAM CITY...MOVING NORTHEAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PARADISE...HYRUM...AND MILLVILLE IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4183 11175 4165 11143 4144 11177 4149 11192 TIME...MOT...LOC 2311Z 218DEG 16KT 4154 11179 MERRILL
Special weather statement, Jun 21, 5:18 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
518 PM MDT SUN JUN 21 2009
UTZ005-212345-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
518 PM MDT SUN JUN 21 2009
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BOX ELDER COUNTY UNTIL
545 PM MDT...
AT 516 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES EAST OF
PARK VLY TO 23 MILES SOUTHEAST OF PARK VLY...AND MOVING NORTHEAST AT
35 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
RURAL NORTHERN BOX ELDER COUNTY...
INTERSTATE 84...
SNOWVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4185 11255 4162 11299 4179 11314 4201 11288
4200 11278
TIME...MOT...LOC 2317Z 229DEG 31KT 4180 11306 4167 11293
ROGOWSKISpecial weather statement, Jun 21, 5:24 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 524 PM MDT SUN JUN 21 2009 UTZ002-006-007-220000- NORTHERN WASATCH FRONT UT-WASATCH MOUNTAIN VALLEYS UT-WASATCH MOUNTAINS I-80 NORTH UT- 524 PM MDT SUN JUN 21 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WEBER...NORTHEASTERN DAVIS AND WESTERN MORGAN COUNTIES UNTIL 600 PM MDT... AT 523 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR KAYSVILLE...OR NEAR FARMINGTON...MOVING NORTHEAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MOUNTAIN GREEN AND PETERSON... SNOWBASIN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4128 11182 4115 11153 4097 11192 4103 11201 TIME...MOT...LOC 2325Z 223DEG 29KT 4104 11189 ROGOWSKI
Special weather statement, Jun 21, 5:48 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 548 PM MDT SUN JUN 21 2009 UTZ002-005-220030- GREAT SALT LAKE DESERT AND MOUNTAINS UT-NORTHERN WASATCH FRONT UT- 548 PM MDT SUN JUN 21 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BOX ELDER COUNTY UNTIL 630 PM MDT... AT 547 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 27 MILES SOUTHWEST OF CORINNE...OR 31 MILES WEST OF BRIGHAM CITY...MOVING NORTHEAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... COMMUNITIES SOUTH OF PROMONTORY AND PENROSE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4167 11238 4145 11209 4131 11262 4143 11272 TIME...MOT...LOC 2347Z 228DEG 24KT 4139 11258 ROGOWSKI
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:18 PM MDT | Special Weather Statement | SLC | Wayne | 42 min |
| Jun 21, 12:42 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Duchesne | 21 min |
| Jun 21, 12:46 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Duchesne, Utah | 29 min |
| Jun 21, 1:15 PM MDT | Severe Thunderstorm Warning | SLC | Duchesne | 45 min |
| Jun 21, 2:17 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Emery | 43 min |
| Jun 21, 2:17 PM MDT | Severe Thunderstorm Warning | SLC | Duchesne | 43 min |
| Jun 21, 2:25 PM MDT | Special Weather Statement | SLC | 65 min | |
| Jun 21, 2:37 PM MDT | Severe Thunderstorm Warning | SLC | Utah | 53 min |
| Jun 21, 2:59 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Emery | 31 min |
| Jun 21, 3:04 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 56 min |
| Jun 21, 3:18 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Duchesne | 27 min |
| Jun 21, 3:28 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 62 min |
| Jun 21, 3:43 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Duchesne | 62 min |
| Jun 21, 3:48 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 42 min |
| Jun 21, 3:53 PM MDT | Special Weather Statement | SLC | Salt Lake | 52 min |
| Jun 21, 4:22 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 68 min |
| Jun 21, 4:52 PM MDT | Special Weather Statement | SLC | Rich | 8 min |
| Jun 21, 4:55 PM MDT | Special Weather Statement | SLC | Rich | 65 min |
| Jun 21, 5:12 PM MDT | Special Weather Statement | SLC | Cache | 33 min |
| Jun 21, 5:18 PM MDT | Special Weather Statement | SLC | Box Elder | 27 min |
| Jun 21, 5:22 PM MDT | Severe Thunderstorm Warning | SLC | Cache, Rich | 53 min |
| Jun 21, 5:24 PM MDT | Special Weather Statement | SLC | Morgan | 36 min |
| Jun 21, 5:30 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Weber | 60 min |
| Jun 21, 5:48 PM MDT | Special Weather Statement | SLC | Weber | 42 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.